# SDR YENA2023062000680

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 5 hours, 3 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: MAJOR ALTERATION OF THE AIRCRAFT OF THE AIRCRAFT IN ACCORDANCE WITH JET BLUE GMM SECTION 6.3; MAJOR ALTERATION, EC321K1002-105ENO 09-06-2022 ACCOMPLISHED. INSTALLATION AND ACTIVATION OF THE AVANT/IPTV/VIASAT/ACC IFEC SYSTEM IN ACCORDANCE WITH STC NO.ST02616LA.
